Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 71, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 2, 2014, 3:35 PM CDT. It took effect at Oct 3, 2014, 7:00 AM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2014, 3:35 PM CDT (20:35 UTC)
- In effect from
- Oct 3, 2014, 7:00 AM CDT
- Expired
- Oct 4, 2014, 10:00 PM CDT
- In force
- 39 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
850 WHUS73 KMKX 022035 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT THU OCT 2 2014 ...GUSTY WESTERLY WINDS FRIDAY AND SATURDAY... .A STRONG COLD FRONT WILL MOVE THROUGH TONIGHT...WITH GUSTY WESTERLY WINDS DEVELOPING BEHIND THE FRONT. A SECONDARY COLD FRONT FRIDAY NIGHT WILL KEEP THE GUSTY WINDS GOING INTO SATURDAY. LMZ643>646-030445- /O.NEW.KMKX.SC.Y.0071.141003T1200Z-141005T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 PM CDT THU OCT 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 10 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 10 PM CDT SATURDAY. * WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS AS HIGH AS 30 KNOTS. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
9 follow-up statements
016 WHUS73 KMKX 030215 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 915 PM CDT THU OCT 2 2014 ...GUSTY WESTERLY WINDS FRIDAY AND SATURDAY... .A STRONG COLD FRONT WILL MOVE THROUGH TONIGHT...WITH GUSTY WESTERLY WINDS DEVELOPING BEHIND THE FRONT. A SECONDARY COLD FRONT FRIDAY NIGHT WILL KEEP THE GUSTY WINDS GOING INTO SATURDAY. LMZ643>646-031015- /O.CON.KMKX.SC.Y.0071.141003T1200Z-141005T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 915 PM CDT THU OCT 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 10 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 10 PM CDT SATURDAY. * WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS AS HIGH AS 30 KNOTS. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
762 WHUS73 KMKX 030840 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 AM CDT FRI OCT 3 2014 ...GUSTY WESTERLY WINDS TODAY AND SATURDAY... .A STRONG COLD FRONT WILL MOVE EAST OF THE STATE EARLY THIS MORNING...WITH GUSTY WESTERLY WINDS DEVELOPING BEHIND THE FRONT AS SURFACE LOW PRESSURE DEEPENS JUST NORTH OF LAKE SUPERIOR. A SECONDARY COLD FRONT MOVING ACROSS THE NEARSHORE WATERS OVERNIGHT WILL KEEP THE GUSTY WINDS GOING INTO SATURDAY. LMZ643>646-031645- /O.CON.KMKX.SC.Y.0071.141003T1200Z-141005T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 AM CDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT SATURDAY. * WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS AS HIGH AS 30 KNOTS...BECOMING WEST THIS AFTERNOON. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
220 WHUS73 KMKX 031055 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 555 AM CDT FRI OCT 3 2014 ...GUSTY WESTERLY WINDS TODAY AND SATURDAY... .GUSTY WESTERLY WINDS HAVE DEVELOPED BEHIND A COLD FRONT THAT HAS MOVED EAST OF WISCONSIN AS SURFACE LOW PRESSURE DEEPENS JUST NORTH OF LAKE SUPERIOR. A SECONDARY COLD FRONT MOVING ACROSS THE NEARSHORE WATERS OVERNIGHT WILL KEEP THE GUSTY WINDS GOING INTO SATURDAY. LMZ643>646-031900- /O.CON.KMKX.SC.Y.0071.141003T1200Z-141005T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 555 AM CDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SATURDAY. * WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS AS HIGH AS 30 KNOTS...BECOMING WEST THIS AFTERNOON. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
079 WHUS73 KMKX 032016 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 PM CDT FRI OCT 3 2014 ...GUSTY WESTERLY WINDS TODAY AND SATURDAY... .GUSTY WESTERLY WINDS DUE TO STRONG LOW PRESSURE OVER THE WESTERN GREAT LAKES REGION WILL PERSIST THROUGH SATURDAY. LMZ643>646-040430- /O.CON.KMKX.SC.Y.0071.000000T0000Z-141005T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 316 PM CDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SATURDAY. * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...DIMINISHING TO 15 TO 20 KNOTS OVERNIGHT...THEN INCREASING TO 15 TO 25 KNOTS AGAIN SATURDAY MORNING THROUGH SATURDAY EVENING. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
111 WHUS73 KMKX 040136 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 836 PM CDT FRI OCT 3 2014 ...GUSTY WESTERLY WINDS WILL CONTINUE THROUGH SATURDAY... .A LINGERING TIGHT PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES WILL CONTINUE TO CAUSE GUSTY WEST WINDS TONIGHT AND SATURDAY. WIND GUSTS UP TO 30 KNOTS ARE POSSIBLE TOWARD THE OPEN WATERS OF THE LAKE. THE HIGHEST WAVES WILL ALSO BE FOUND TOWARD THE OPEN WATERS WHERE WAVE HEIGHTS WILL REACH 5 FEET AT TIMES. LMZ643>646-040945- /O.CON.KMKX.SC.Y.0071.000000T0000Z-141005T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 836 PM CDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SATURDAY. * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 1 TO 3 FEET BY SHORE TO 3 TO 5 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
582 WHUS73 KMKX 040758 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 258 AM CDT SAT OCT 4 2014 ...GUSTY WESTERLY WINDS WILL CONTINUE INTO THIS EVENING... .A LINGERING TIGHT PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES WILL CONTINUE TO CAUSE GUSTY WEST WINDS INTO THIS EVENING. WIND GUSTS UP TO 30 KNOTS ARE POSSIBLE TOWARD THE OPEN WATERS OF THE LAKE. THE HIGHEST WAVES WILL ALSO BE FOUND TOWARD THE OPEN WATERS WHERE WAVE HEIGHTS WILL REACH 5 FEET AT TIMES. LMZ643>646-041600- /O.CON.KMKX.SC.Y.0071.000000T0000Z-141005T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 258 AM CDT SAT OCT 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 1 TO 3 FEET BY SHORE TO 3 TO 5 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
514 WHUS73 KMKX 041421 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 921 AM CDT SAT OCT 4 2014 ...GUSTY WESTERLY WINDS WILL CONTINUE INTO THIS EVENING... .A LINGERING TIGHT PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES WILL CONTINUE TO CAUSE GUSTY WEST WINDS INTO THIS EVENING. WIND GUSTS UP TO 30 KNOTS ARE POSSIBLE TOWARD THE OPEN WATERS OF THE LAKE. THE HIGHEST WAVES WILL ALSO BE FOUND TOWARD THE OPEN WATERS WHERE WAVE HEIGHTS WILL REACH 5 FEET AT TIMES. LMZ643>646-042230- /O.CON.KMKX.SC.Y.0071.000000T0000Z-141005T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 921 AM CDT SAT OCT 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS OVERNIGHT. * WAVES: 1 TO 3 FEET BY SHORE TO 3 TO 5 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
568 WHUS73 KMKX 042008 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 PM CDT SAT OCT 4 2014 ...GUSTY WESTERLY WINDS WILL CONTINUE INTO THIS EVENING... .A LINGERING TIGHT PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES WILL CONTINUE TO CAUSE GUSTY WEST WINDS INTO THIS EVENING. WIND GUSTS UP TO 30 KNOTS ARE POSSIBLE TOWARD THE OPEN WATERS OF THE LAKE. THE HIGHEST WAVES WILL ALSO BE FOUND TOWARD THE OPEN WATERS WHERE WAVE HEIGHTS WILL REACH 5 FEET AT TIMES. LMZ643>646-050300- /O.CON.KMKX.SC.Y.0071.000000T0000Z-141005T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 308 PM CDT SAT OCT 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY IN THE EVENING...DIMINISHING TO 10 TO 15 KNOTS OVERNIGHT. * WAVES: 1 TO 3 FEET NEAR THE SHORE TO 3 TO 5 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
933 WHUS73 KMKX 050305 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1005 PM CDT SAT OCT 4 2014 ...WINDS AND WAVES HAVE SUBSIDED... .WEST WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. HENCE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. LMZ643>646-050415- /O.EXP.KMKX.SC.Y.0071.000000T0000Z-141005T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1005 PM CDT SAT OCT 4 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ WWW.WEATHER.GOV/MKX MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 2, 3:01 PM CDT, 34 minutes earlier.
Area forecast discussion, Oct 2, 3:01 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 PM CDT THU OCT 2 2014 .SHORT TERM... .TONIGHT AND FRIDAY...FORECAST CONFIDENCE...HIGH MODELS CONTINUE TO VARY WITH PRECIP COVERAGE THIS EVENING. LOOKS LIKE ENOUGH COVERAGE IN MESOSCALE MODELS TO KEEP HIGH POPS GOING FOR SHOWERS AND STORMS THROUGH THE EVENING. THINK BETTER CHANCE FOR WIDESPREAD AND LONG DURATION RAINFALL WILL BE MAINLY AFTER MIDNIGHT. EXPECTING A GOOD AMOUNT OF UPPER DIVERGENCE WITH THE RIGHT REAR ENTRANCE REGION OF UPPER JET OVERHEAD. ADDITIONALLY...POTENT SHORTWAVE WILL BE MOVING THROUGH AND THE SFC LOW TRACKING THROUGH THE REGION WILL BE DROPPING ABOUT 10 MB FROM THIS EVENING INTO EARLY FRIDAY MORNING. LIFT WILL ALSO BE AIDED BY FRONTOGENESIS...WITH A STRONG COLD FRONT REACHING LAKE MICHIGAN BY DAYBREAK. WIDESPREAD SHOWERS WILL WIND DOWN EARLY FRIDAY MORNING...WITH A FEW LINGERING SHOWERS POSSIBLE INTO THE AFTERNOON AS THE UPPER LOW MOVES INTO THE AREA. TEMPS WILL CONTINUE TO COOL ALOFT THROUGH THE DAY TOMORROW WHILE SKIES WILL REMAIN MOSTLY CLOUDY. TEMPS TOMORROW WILL THUS MAINLY HOLD STEADY DURING THE DAY...PROBABLY FALLING A BIT BY MID-AFTERNOON. FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE HIGH. THE CENTER OF THE LARGE UPPER TROUGH DROPS INTO WISCONSIN FRIDAY EVENING BEFORE LIFTING NORTHEAST OVER THE GREAT LAKES SATURDAY. ONE 500 MB UPPER LOW MOVES ACROSS SOUTHERN WISCONSIN FRIDAY EVENING WITH A SECOND 500 MB SHORTWAVE SATURDAY AFTERNOON. 500 MB TEMPERATURES DROP TO -28 CELSIUS FRIDAY EVENING. 700 MB UPWARD MOTION IS RATHER WEAK. 700 MB RH IS HIGH BUT NOT SATURATED. 850 MB LAYER IS SATURATED WITH FAIRLY STEEP LAPSE RATES 850 MB AND BELOW. THE NAM AND GFS BRING LIGHT PRECIPITATION LATE FRIDAY NIGHT AND SATURDAY MORNING WITH THE 00Z ECMWF MAINLY DRY. ECMWF IS SLOWER WITH THE PRECIPITATION FALLING LATER SATURDAY MORNING AND SATURDAY AFTERNOON. SURFACE LOW PRESSURE NORTHEAST OF THE GREAT LAKES WITH COLD AIR ADVECTION LEADING TO A CHILLY DAY WITH BLUSTERY WEST TO NORTHWEST WINDS. .SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM. THE UPPER TROUGH WILL BE OVER ONTARIO AND THE EASTERN GREAT LAKES WITH NORTHWEST FLOW ACROSS WISCONSIN. THE NAM AND 00Z ECMWF ARE DRY WITH SOME INSTABILITY SHOWERS PRODUCING LIGHT PRECIPITATION OFF THE GFS. && .LONG TERM... .MONDAY AND TUESDAY...FORECAST CONFIDENCE MEDIUM. A CLOSED UPPER LOW OVER CENTRAL CANADA WILL REINFORCE THE UPPER TROUGH OVER THE UPPER MIDWEST MONDAY. THE 00Z ECMWF DROPS THE TROUGH FARTHER SOUTH MONDAY NIGHT AND TUESDAY WHILE THE 12Z GFS HAS A STRONGER NORTHERN UPPER LOW OVER LAKE SUPERIOR. THE 06Z DGEX APPEARS TO BE MORE OF A BLEND BETWEEN THE TWO OTHER MODELS. THE GFS HAS LIGHT PRECIPITATION MAINLY MONDAY AND MONDAY NIGHT WITH THE 00Z ECMWF DRIER WITH A SURFACE RIDGE INTO WISCONSIN. .WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE MEDIUM. THE FLOW BECOMES MORE WEST NORTHWEST ACROSS WISCONSIN WEDNESDAY WITH WEAK ZONAL FLOW ON THURSDAY. MODEL DIFFERENCES ARE MAINLY FOR AREAS TO OUR EAST. THE 00Z ECMWF IS WARMER WITH 560 THICKNESS REACHING SOUTHERN WISCONSIN WITH THE GFS A LITTLE COOLER. && .AVIATION/00Z TAFS/... STILL LOOKS LIKE SCATTERED SHOWERS AND STORMS POSSIBLE THIS EVENING...WITH A BETTER CHANCE FOR WIDESPREAD RAINFALL LATE EVENING AND OVERNIGHT. WIDESPREAD SHOWERS WILL WIND DOWN FRIDAY MORNING...WITH A FEW SHOWERS PROBABLY LINGERING INTO AFTERNOON. WILL SEE A MIX OF VFR AND MVFR CONDITIONS CONTINUE THROUGH LATE AFTERNOON...WITH WIDESPREAD LOWER CIGS AND VSBYS EXPECTED THIS EVENING INTO THE NIGHT. EXPECT STRATUS TO HANG AROUND THROUGH AT LEAST FRIDAY MORNING. && .MARINE... A STRONG COLD FRONT WILL MOVE THROUGH TONIGHT...WITH STRONG WESTERLY WINDS DEVELOPING BEHIND THE FRONT. A SECONDARY COLD FRONT FRIDAY NIGHT WILL KEEP THE GUSTY WINDS GOING INTO SATURDAY. A SMALL CRAFT ADVISORY IS THUS BEING ISSUED FOR 12Z FRIDAY MORNING UNTIL 03Z SATURDAY EVENING. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/FRIDAY AND AVIATION/MARINE...DDV FRIDAY NIGHT THROUGH THURSDAY...HENTZ
Hazardous weather outlook, Oct 2, 3:35 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT THU OCT 2 2014 WIZ046-047-051-052-056>060-062>072-032045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 335 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SOME THUNDERSTORMS ARE EXPECTED THIS EVENING AS LOW PRESSURE AND A STRONG COLD FRONT MOVES ACROSS WISCONSIN. SOME OF THE STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOME FROST IS POSSIBLE IF SKIES CLEAR ENOUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-032045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SOME THUNDERSTORMS ARE EXPECTED THIS EVENING AS LOW PRESSURE AND A STRONG COLD FRONT MOVES ACROSS WISCONSIN. SOME OF THE STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWEST TO WEST WINDS ASSOCIATED WITH LOW PRESSURE JUST NORTHEAST OF LAKE SUPERIOR WILL REACH SMALL CRAFT ADVISORY LEVELS FRIDAY THROUGH SATURDAY. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.